Publications with M. Machura

All publications by Michał Machura and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:903 Machura, M., Shelah, S., & Tsaban, B. (2010). Squares of Menger-bounded groups. Trans. Amer. Math. Soc., 362(4), 1751–1764. arXiv: math/0611353 DOI: 10.1090/S0002-9947-09-05169-1 MR: 2574876
Sh:1032 Machura, M., Shelah, S., & Tsaban, B. (2016). The linear refinement number and selection theory. Fund. Math., 234(1), 15–40. arXiv: 1404.2239 DOI: 10.4064/fm124-8-2015 MR: 3509814